# SDR FDEA201901070041

- Difficulty date: January 7, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,715 hours, 17,002 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Part number: A5351020701001
- Part serial: FX0013
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT - FOLLOWING A TOUCH AND GO LANDING, AND AFTER RETRACTING SLATS AND FLAPS, ALL WAS NORMAL. DURING SLAT EXTENSION, SLATS WOULD PARTIALLY EXTEND TO 7 DEGREES AND STOP AND INDICATE SLAT SYS 1 AND SLAT SYS 2 FAULT ON ECAM. ALSO KRUEGER NOT RETRACTED INDICATION AFTER SLATS HANDLE WAS RECYCLED. AFTER LANDING, DAMAGE WAS NOTED TO LEFT KRUEGER MECHANISM REPLACED LT WING KRUEGER FLAP ASSY PER AMM 27-87-11-04 REPLACED LT WING KRUEGER FLAP MOVABLE VANE PER AMM 27-87-12-04 REPLACED LT WING KRUEGER FLAP ACTUATING ROD PER AMM 27-87-14-04 REPLACEE LT WING KRUEGER FLAP MOVABLE VANE SPRING ROD PER AMM27-87-12-04 AND TEST NORMAL. MINOR REPAIR IAW GMM 6-2-100.
